Suicide link to ADHD drug

“A nine-year-old boy has killed himself and two other children have attempted suicide while taking a drug used to treat attention deficit hyperactivity disorder, federal drug authorities have said.

In a safety update, the Therapeutic Goods Administration urged doctors to ensure parents are aware that suicidal thoughts can be an extremely rare but disastrous side-effect of the ADHD medication Strattera.”

To read the full article, follow the link below:
http://www.smh.com.au/national/health/suicide-link-to-adhd-drug-20131004-2uzut.html

Advertisements

One thought on “Suicide link to ADHD drug

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s